# SDR FDEA201711103219

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 14,717 hours, 8,150 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL POWER APPLICATION FOR TAKEOFF, KOMA 14R, NR 1 GENERATOR FAULTED. NR 2 DID POWER EVERYTHING.  NR 1 GEN WOULD NOT RESET ON TAXIWAY AFTER REJECTED TAKEOFF.   SWAPED NR 1 ENG GCU,  TO THE APU AND SWAPED THE APU GCU TO THE NR 1 ENGINE.  ALL ENGINE AND GENERATOR PARAMETERS NORMAL.   PERFORMED AN OPS TEST OF THE ACFT EXTERNAL POWER IAW AMM 24-41-00-05-00, OPS TEST OK.
